MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD HIGH VOLUME ADMINISTRATION SET WITH FLOWSTOP; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD HIGH VOLUME ADMINISTRATION SET WITH FLOWSTOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7345-24
Medical Device Problem Codes Device Alarm System (1012); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Operator of device is unknown.No information has been provided to date.
 
Event or Problem Description
It was reported that the pump beeped at the 24 hour time with "infusion completed" in the display.When the bag was opened, the reservoir was still full.There were no other alarms or beeping over the 24 hours.The patient was seen at the local hospital for care.The rn assessed that there was one clamp on the infusion set and it was open.Observation of the set indicated that the medication had infused for at least 24 minutes as the tubing was visually colored.
 
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned, icu medical will reopen this complaint for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.

Brand Name
CADD HIGH VOLUME ADMINISTRATION SET WITH FLOWSTOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16351973
Report Number3012307300-2023-01130
Device Sequence Number20412634
Product Code FPA
UDI-Device Identifier15019517191714
UDI-Public15019517191714
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/14/2025
Device Model Number21-7345-24
Device Catalogue Number21-7345-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer06/30/2023
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown